# SDR UALA2011052302508

- Difficulty date: May 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,884 hours, 21,303 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 810
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK "NORM"-"COMF" LEVER BROKE OFF.  REPLACED CAPTS O2 MASK.
